Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 52, NWS Jacksonville, FL

June 14, 20115 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Jun 14, 2011, 4:02 AM EDT for 5 counties in Florida. It took effect at Jun 14, 2011, 12:00 PM EDT. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 4:02 AM EDT (08:02 UTC)
In effect from
Jun 14, 2011, 12:00 PM EDT
Expired
Jun 14, 2011, 6:00 PM EDT
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:16 PM EDTTSTM WND DMG7 Ese Bell, FLTREES AND POWERLINES WERE BLOWN DOWN ACROSS NEAR THE INTERSECTION OF SE COUNTY ROAD 232 AND STATE ROAD 47.
Jun 14, 5:25 PM EDTTSTM WND DMGBell, FLTREES WERE BLOWN DOWN ALONG HIGHWAY 129 IN BELL. THE TIME OF THE EVENT WAS BASED ON RADAR.
Jun 14, 5:52 PM EDTTSTM WND DMGWsw Trenton, FLTREES WERE BLOWN DOWN IN TRENTON ALONG HIGHWAY 129.
Jun 14, 5:52 PM EDTHAIL 1Wsw Trenton, FLQUARTER TO PELLET SIZE HAIL WAS REPORTED IN TRENTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KNIP), launched 00:00Z, 8.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WWUS82 KJAX 140802
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 AM EDT TUE JUN 14 2011

FLZ020>023-030-031-035-036-141615-
/O.UPG.KJAX.FW.A.0043.110614T1600Z-110614T2200Z/
/O.NEW.KJAX.FW.W.0052.110614T1600Z-110614T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
402 AM EDT TUE JUN 14 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING FOR LOW RH AND HIGH ERC VALUES ACROSS PORTIONS OF INLAND
NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

HOT TEMPERATURES AND RELATIVELY DRY AIR WILL ALLOW RELATIVE
HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS
TUESDAY AFTERNOON WITH ERC VALUES NEAR 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SEP
2 follow-up statements
150 
WWUS82 KJAX 141537
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1137 AM EDT TUE JUN 14 2011

FLZ020>023-030-031-035-036-142200-
/O.CON.KJAX.FW.W.0052.110614T1600Z-110614T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
1137 AM EDT TUE JUN 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING
FOR LOW RH AND HIGH ERC VALUES ACROSS PORTIONS OF INLAND
NORTHEAST FLORIDA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

HOT TEMPERATURES AND RELATIVELY DRY AIR WILL ALLOW RELATIVE
HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS
TUESDAY AFTERNOON WITH ERC VALUES NEAR 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
867 
WWUS82 KJAX 141902
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT TUE JUN 14 2011

FLZ020>023-030-031-035-036-142200-
/O.NEW.KJAX.FW.A.0044.110615T1700Z-110615T2200Z/
/O.CON.KJAX.FW.W.0052.000000T0000Z-110614T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
302 PM EDT TUE JUN 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING
FOR LOW RELATIVE HUMIDITY VALUES AND HIGH ERC VALUES...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY VALUES AND HIGH ERC AND DISPERSION VALUES... 

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

HOT TEMPERATURES AND RELATIVELY DRY AIR WILL ALLOW RELATIVE
HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS
TUESDAY AFTERNOON WITH ERC VALUES 35 TO 40 AND HIGH DISPERSION
VALUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ024-025-032-033-037-040-142200-
/O.NEW.KJAX.FW.A.0044.110615T1700Z-110615T2200Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-MARION-
302 PM EDT TUE JUN 14 2011

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY VALUES AND HIGH ERC/DISPERSION VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. 

4 HOUR DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
COMBINED WITH HIGH ERC AND DISPERSION VALUES WILL PROMOTE
DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jun 14, 3:40 AM EDT, 22 minutes earlier.

Area forecast discussion, Jun 14, 3:40 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 AM EDT TUE JUN 14 2011

.SYNOPSIS...SHORTWAVE TROF THAT HELPED PRODUCE STRONG TO SEVERE
TSTMS OVER THE AREA ON MON CONTINUES TO SHIFT SLOWLY SE. TSTMS
CONFINED NOW TO THE GOMEX COAST WHERE INSTABILITY REMAINS HIGH.
SKIES ARE MOSTLY CLEAR ACROSS MUCH OF THE AREA WITH DEBRIS
CLOUDINESS OVER THE SE ZONES. MID AND UPPER LEVEL HIGH IS CENTERED
OVER N MEXICO WITH RIDGE INTO THE LOWER MS VALLEY. EARLY MORNING
TEMPS WERE IN THE LOWER 70S WITH SOME MID TO UPPER 70S OVER OUR NW
ZONES.

.SHORT TERM...POPS SHOULD BE FAIRLY LOW TODAY DUE TO DRIER AIR...
GREATER STABILITY...AND NEGATIVE VORTICITY ADVECTION OVER THE AREA.
BEST CHANCE OF PRECIP WILL BE OVER THE EXTREME S CLOSER TO
DEPARTING SHORTWAVE. MAY BE A WEAK DISTURBANCE IN NW FLOW LATE IN
THE DAY CLIPPING OUR SE GA ZONES. DAY SHIFT MAY NEED TO ADJUST POPS
UP A BIT IN THIS AREA.

BETTER CHANCES OF PRECIP ARE EXPECTED DURING THE AFTN AND EVENING
ON WED AND THU...WITH 30 TO 40 PERCENT POPS OVER MOST INLAND
ZONES. STORM MOTION WILL BE SLOWER EACH OF THESE DAYS...AND SOME
MUCH NEEDED RAINS WILL OCCUR.

HAVE CONTINUED TO USE THE WARMER NAM FOR MAX TEMPS OVER THE NEXT 3
DAYS. INLAND MAX TEMPS WILL LIKELY APPROACH THE CENTURY MARK AGAIN
TODAY...ESPECIALLY WITH THE LOWER POPS. THICKNESSES WILL GRADUALLY
FALL THRU THE REMAINDER OF THE SHORT TERM PERIOD AS UPPER RIDGE
WEAKENS.

RECORD MAX TEMPS FOR 6/14...
JAX ... 101 IN 1998
GNV ... 102 IN 1977
AMG ... 100 IN 1964
SSI ...  99 IN 2010

SMOKE FROM ONGOING WILDFIRES WILL GENERALLY ADVECT SE THRU THE DAY
TODAY...WITH COASTAL METRO AREAS GETTING THE BRUNT OF REDUCED VSBYS.

.LONG TERM...UPPER TROF OVER THE W ATLC WILL ALLOW DISTURBANCES TO
MOVE SE INTO THE AREA INTO THE WEEKEND. THIS SHOULD COMBINE WITH
INSTABILITY AND SEABREEZES TO BRING SCATTERED CONVECTION. HIGH
PRESSURE RIDGE MAY BEGIN TO REBUILD BY EARLY NEXT WEEK WITH HIGHER
TEMPS AND LOWER RAIN CHANCES.

&&

.AVIATION...SMOKE WILL BE THE PRIMARY CONCERN FOR TODAY AS AREAS
DOWNSTREAM OF THE FIRES WILL SEE VISIBILITY RESTRICTIONS. HAVE MVFR
TO VFR CONDITIONS AT TERMINALS UNTIL 12Z...THE SMOKE PLUME WILL HAVE
BEGUN TO ADVECT SOUTHEAST WITH THE COASTAL TERMINALS SEEING THE
MAJORITY OF THE REDUCED VISIBILITIES.

&&

.MARINE...NO HEADLINES. SOUTH TO SOUTHWEST WINDS WILL PREVAIL AS A
SERIES OF WEAK FRONTS WILL MOVE ACROSS THE REGION.

&&

.FIRE WX...HAVE UPGRADED FIRE WEATHER WATCH TO RED FLAG WARNING DUE
TO EXTENDED DURATIONS OF CRITICALLY LOW RH'S AND ERC VALUES NEAR 40.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  98  70  98  71 /  10  10  30  20
SSI  92  75  89  76 /  10  10  20  10
JAX  99  73  96  73 /  10  10  30  10
SGJ  95  75  90  74 /  10  10  20  10
GNV  99  73  99  73 /  10  10  30  20
OCF  99  73  98  73 /  20  10  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
     UNION.

GA...NONE.
AM...NONE.

&&

CARROLL/PRESNALL
Hazardous weather outlook, Jun 13, 9:36 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
936 PM EDT MON JUN 13 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-140915-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
936 PM EDT MON JUN 13 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TONIGHT...

SMOKE FROM AREA WILDFIRES WILL CONTINUE TO CAUSE PERIODIC
VISIBILITY RESTRICTIONS NEAR THE FIRES.

ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE REGION MAINLY SOUTH OF
INTERSTATE 10 AND ALSO OVER THE COASTAL WATERS OF SOUTHEAST GEORGIA.
THESE STORMS WILL BE CAPABLE OF STRONG GUSTY WINDS AND EXCESSIVE
CLOUD TO GR0UND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE FOR PRIMARILY AFTERNOON AND EVENING ISOLATED TO
SCATTERED THUNDERSTORMS EACH DAY THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

LS/MKT

In the hours before

Local storm report, Jun 13, 10:25 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 PM EDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     WILDFIRE         7 SSW STEPHEN FOSTER ST 30.72N 82.37W
06/13/2011                   WARE               GA   PARK/FOREST SRVC

            THE HONEY PRARIE COMPLEX WILDFIRE WAS ABOUT 80 PERCENT
            CONTAINED AND HAD BURNED 169,951 ACRES. THE COMPLEX FIRE
            WAS COMPOSED OF 8 FIRES. THE LARGEST WAS THE HONEY
            PRAIRIE FIRE WHICH HAD BURNED 160,234. THE RACEPOND FIRE
            WAS 100 PERCENT CONTAINED AS OF 10 AM THIS MORNING AND
            HAD BURNED 7,893 ACRES, HOWEVER A REPORT THIS EVENING
            INDICATED THAT THE FIRE FLARED UP ONCE AGAIN.

0340 PM     HAIL             ST. AUGUSTINE BEACH     29.84N 81.27W
06/13/2011  E0.25 INCH       ST. JOHNS          FL   NWS EMPLOYEE

            PEA SIZED HAIL AND WINDS OF 30 TO 40 MPH REPORTED NEAR
            THE PIER.

0345 PM     HAIL             ST. AUGUSTINE           29.89N 81.31W
06/13/2011  E0.50 INCH       ST. JOHNS          FL   TRAINED SPOTTER

            DIME TO MARBLE SIZE HAIL AT LEWIS POINT RD AND HWY US 1

0432 PM     HAIL             3 NE ARLINGTON          30.36N 81.56W
06/13/2011  M0.25 INCH       DUVAL              FL   NWS EMPLOYEE

            A NWS EMPLOYEE REPORTED PEA SIZE HAIL AND A PEAK WIND
            GUST OF 31 MPH. ALSO 1.57 INCHES OF RAIN FALL WITHIN 1
            HOUR BETWEEN 410 PM LST AND 510 PM LST.

0434 PM     HAIL             MCALPIN                 30.14N 82.95W
06/13/2011  E0.25 INCH       SUWANNEE           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED PEA SIZED HAIL.

0434 PM     HAIL             9 NE BRANFORD           30.05N 82.82W
06/13/2011  E0.25 INCH       SUWANNEE           FL   BROADCAST MEDIA

            PEA SIZED HAIL REPORTED IN SOUTHERN SUWANNEE COUNTY.

0436 PM     HAIL             2 NE ARLINGTON          30.35N 81.57W
06/13/2011  E0.25 INCH       DUVAL              FL   PUBLIC

            MERRILL RD AND BAMBERG RD PEA SIZE HAIL

0436 PM     DOWNBURST        4 E ARLINGTON           30.33N 81.54W
06/13/2011                   DUVAL              FL   TRAINED SPOTTER

            STONG WIND GUST 40 TO 45 MPH AND PEA SIZE HAIL NEAR
            REGENCY SQUARE

0445 PM     HAIL             PALM COAST              29.57N 81.21W
06/13/2011  E0.50 INCH       FLAGLER            FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED MARBLE SIZED HAIL.

0445 PM     HAIL             PALM COAST              29.57N 81.21W
06/13/2011  E0.50 INCH       FLAGLER            FL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED AT BASSETT LANE. ALSO PEA SIZED
            HAIL OCCURRED AT BELLE TERRE AND PINE LAKES PARKWAY
            NORTH.

0445 PM     TSTM WND DMG     ARLINGTON               30.34N 81.60W
06/13/2011                   DUVAL              FL   BROADCAST MEDIA

            TREE FELL DOWN ON A CAR ON ARLINGTON ROAD NEAR CESERY
            BOULEVARD.

0445 PM     TSTM WND DMG     PALM COAST              29.57N 81.21W
06/13/2011                   FLAGLER            FL   EMERGENCY MNGR

            POOL AWNING ON BASSETT LANE WAS HEAVILY DAMAGED BY WINDS.

0452 PM     TSTM WND DMG     ARLINGTON               30.34N 81.60W
06/13/2011                   DUVAL              FL   BROADCAST MEDIA

            POWER LINES ARE DOWN ON ARLINGTON ROAD AT LILLIAN ROAD.

0455 PM     HAIL             PALM COAST              29.57N 81.21W
06/13/2011  E1.00 INCH       FLAGLER            FL   EMERGENCY MNGR

            DIME TO QUARTER SIZE HAIL LASTED FOR FIFTEEN MINUTES AT
            BRENMAR LANE.

0500 PM     HAIL             3 WSW PALM COAST        29.55N 81.26W
06/13/2011  E0.50 INCH       FLAGLER            FL   TRAINED SPOTTER

            MARBLE SIZE HAIL REPORTED AT US HIGHWAY 1 AND PALM COAST
            PARKWAY. A LARGE TREE BRANCH WAS IN THE ROAD.

0500 PM     HAIL             2 SW PALM COAST         29.55N 81.24W
06/13/2011  E0.50 INCH       FLAGLER            FL   PUBLIC

            PEA SIZE TO MARBLE SIZE HAIL AT BELLE TERRIE PKWY

0504 PM     HAIL             4 E ARLINGTON           30.34N 81.54W
06/13/2011  E0.25 INCH       DUVAL              FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTS PEA SIZE HAIL NEAR REGENCY
            SQUARE. STRONG WINDS GUSTS OF 40 TO 45 MPH OCCURRED.

0504 PM     HAIL             PALM COAST              29.57N 81.21W
06/13/2011  E0.25 INCH       FLAGLER            FL   TRAINED SPOTTER

            MULTIPLE REPORTS OF PEA SIZE HAIL IN PALM COAST. WINDS
            ARE ESTIMATED AT 50 MPH ON FLORIDA PARK DRIVE.

0505 PM     TSTM WND DMG     4 ESE ARLINGTON         30.32N 81.54W
06/13/2011                   DUVAL              FL   BROADCAST MEDIA

            A LARGE WINDOW WAS BLOWN OUT AT TOM BUSH MAZDA ON 9850
            ATLANTIC BOULEVARD.

0505 PM     HAIL             N PALM COAST            29.57N 81.21W
06/13/2011  M1.00 INCH       FLAGLER            FL   TRAINED SPOTTER

0505 PM     TSTM WND DMG     2 NE UNF                30.29N 81.49W
06/13/2011                   DUVAL              FL   OTHER FEDERAL

            LARGE LIMBS AND DAMAGE TO SIGNS REPORTED NEAR BEACH BLVD
            AND KERNAN RD.

0508 PM     TSTM WND DMG     5 NE OLENO STATE PARK   29.98N 82.52W
06/13/2011                   UNION              FL   EMERGENCY MNGR

            POWER WAS KNOCKED OUT FOR A LARGE AREA OF SOUTHWESTERN
            UNION COUNTY.

0509 PM     HAIL             2 SSW PALM COAST        29.55N 81.23W
06/13/2011  E1.00 INCH       FLAGLER            FL   TRAINED SPOTTER

            NICKLE TO QUARTER SIZE HAIL REPORTED AT BURNING BUSH DR

0509 PM     HAIL             1 SSE PALM COAST        29.56N 81.21W
06/13/2011  E0.50 INCH       FLAGLER            FL   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL PALM COAST PKWY SE

0509 PM     TSTM WND GST     2 SW PALM COAST         29.55N 81.23W
06/13/2011  E62.00 MPH       FLAGLER            FL   TRAINED SPOTTER

            WIND GUST TO 60 MPHKARGE TREES DOWN AT BURNING BUSH DR

0510 PM     TSTM WND DMG     5 SE ARLINGTON          30.28N 81.54W
06/13/2011                   DUVAL              FL   BROADCAST MEDIA

            TREES ARE DOWN ON HOMES ON ANNISTON ROAD.

0510 PM     TSTM WND DMG     5 SE ARLINGTON          30.29N 81.54W
06/13/2011                   DUVAL              FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTS A LARGE OAK TREE IS DOWN ON
            ANNISTON ROAD NEAR BEACH BOULEVARD. PEA TO PENNY SIZE
            HAIL WAS OCCURRING ALONG ANNISTON ROAD. HE ESTIMATED
            WINDS OF 60 MPH.

0530 PM     TSTM WND DMG     PALM COAST              29.57N 81.21W
06/13/2011                   FLAGLER            FL   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES AND LIMBS DOWN IN THE INDIAN
            TRAILS AND PLM HARBOR SUBDIVISIONS.

0545 PM     HAIL             2 NW ALACHUA            29.80N 82.51W
06/13/2011  M1.00 INCH       ALACHUA            FL   TRAINED SPOTTER

            LARGE HAIL WAS REPORTED ON INTERSTATE 75 NEAR THE HIGH
            SPRINGS US 441 EXIT.

0609 PM     TSTM WND GST     5 E ARLINGTON           30.33N 81.52W
06/13/2011  M56.00 MPH       DUVAL              FL   ASOS

            A WIND GUST OF 56 MPH WAS RECORDED AT THE CRAIG FIELD
            ASOS SITE.

0646 PM     TSTM WND DMG     5 SW STATENVILLE        30.65N 83.09W
06/13/2011                   ECHOLS             GA   LAW ENFORCEMENT

            TREE DOWN ON A HOUSE AND TORE OFF THE BACK SIDE ON J
            FRANK CULPEPPER ROAD.

0750 PM     DOWNBURST        JACKSONVILLE INTL ARPT  30.48N 81.71W
06/13/2011                   DUVAL              FL   ASOS

            A DOWNBURST WIND GUST OF 57 MPH WAS MEASURED AT THE
            JACKSONVILLE INTERNATIONAL AIRPORT. THE DOWNBURST DROPPED
            DIRECTLY OVER THE AIRPORT COMPLEX.

0834 PM     TSTM WND GST     5 NNE ORANGE PARK       30.24N 81.68W
06/13/2011  M42.00 MPH       DUVAL              FL   AWOS

            A GUST FRONT PRODUCED A 42 MPH WIND GUST AT NAVAL AIR
            STATION JACKSONVILLE. THE OUTFLOW WAS FROM STORMS OVER
            NORTHERN DUVAL COUNTY.

&&

AENYEDI
Special weather statement, Jun 13, 10:28 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1028 PM EDT MON JUN 13 2011

FLZ024-025-141100-
DUVAL-NASSAU-
1028 PM EDT MON JUN 13 2011

...SMOKE WILL IMPACT THE JACKSONVILLE METRO AREA...

SMOKE FROM THE HONEY PRAIRIE COMPLEX WILDFIRES IN CHARLTON COUNTY
GEORGIA WILL SPREAD SOUTHEASTWARD ACROSS THE JACKSONVILLE METRO
AREA AGAIN LATE TONIGHT AND INTO TUESDAY. VISIBILITY MAY BE REDUCED
TO 1 MILE IN AREAS.

PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY
THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY
YOUNG.

GAZ152-164>166-141100-
BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-
1028 PM EDT MON JUN 13 2011

SMOKE FROM THE HONEY PRAIRIE COMPLEX WILDFIRES WILL CONTINUE TO
SPREAD INTO BRANTLEY COUNTY AND EASTWARD TOWARD THE COAST TONIGHT
AND EARLY TUESDAY...REDUCING VISIBILITY TO LESS THAN ONE MILE IN
AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION DUE TO THE VISIBILITY
RESTRICTIONS.

PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY
THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY
YOUNG.

MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:00 PM EDTSpecial Marine WarningJAX2 hr
Jun 13, 8:03 PM EDTSpecial Weather StatementJAXDuval, Nassau42 min
Jun 13, 8:05 PM EDTSpecial Weather StatementJAXColumbia, Suwannee40 min
Jun 13, 8:40 PM EDTSpecial Weather StatementJAXBradford, Duval50 min
Jun 13, 9:30 PM EDTSpecial Marine WarningJAX90 min
Jun 13, 9:50 PM EDTSpecial Weather StatementJAXGilchrist25 min
Jun 14, 3:02 PM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union12 hr
Jun 14, 3:30 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 14, 3:59 PM EDTSpecial Weather StatementJAXMarion46 min
Jun 14, 4:42 PM EDTSpecial Weather StatementJAXGilchrist63 min
Jun 14, 4:44 PM EDTSpecial Weather StatementJAXMarion46 min
Jun 14, 4:50 PM EDTSevere Thunderstorm WarningJAXAlachua, Gilchrist, Suwannee40 min
Jun 14, 4:52 PM EDTSpecial Weather StatementJAXAlachua38 min
Jun 14, 5:27 PM EDTSpecial Weather StatementJAXGilchrist63 min
Jun 14, 5:43 PM EDTSevere Thunderstorm WarningJAXAlachua, Gilchrist28 min
Jun 14, 6:10 PM EDTSpecial Weather StatementJAXGilchrist65 min

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.